# SDR DALA2024061406073

- Difficulty date: June 12, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 89,874 hours, 42,034 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Pickup
- Condition: Faulted
- Location: Te Flap Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SHIP 3227 - MISC/DE - DUE TO FLAP 3 INDICATION DISAPPEARED ON APPROACH, PERFORMED GO-AROUND AND LANDED WITH FLAPS AT 2. CORRECTIVE ACTION: R/R/ INSTRUMENTATION POSITION PICK-OFF UNIT (3CN). OPS CHECK GOOD.
